# SDR AUS20021271

- Difficulty date: November 2, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Entertain Sys
- Component: Communications
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) IN FLIGHT ENTERTAINMENT (IFE) SCREEN WIRING HARNESS LOCATED AT SEAT 48HJK BURNED.
